Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Search the Community

Showing results for tags 'side effects of medication'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • DINET Forums
    • Dysautonomia Discussion
    • Information and Announcements
    • Chit-Chat Forum
  • General Discussion

Categories

  • Dysautonomia, Disorders, Diagnostics & Info
  • POTS
  • Video: Living with POTS
  • NCS
  • PAF
  • MSA
  • EDS
  • Newsletters
  • Studies
  • Links

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. My ANS doctor recently started me on .1 Florinef. Previously he started me on .05 and I felt no improvement and no side effects. I feel worse since starting the .1 and because my symptoms are so random I really don't know if I am just doing worse or it is caused by the new medication. It seems my adrenaline surges are stronger and last longer. By late afternoon and evening I used to still have POTS symptoms and fatigue but I felt calmer than in the morning. Now I feel anxiety even into the evening. Also I am more dizzy and have a funny feeling in my ears that feels like they are filled with water. I have hyper POTS; i.e my blood pressure goes up when I stand in addition to tachycardia and I have excess sympathetic activity (4X normal) What has been the experience of others with hyper pots who have taken or currently take Florinef? My doctor said to stay on it for two weeks regardless of side effects. He feels that I give up on medication too soon. Lynne
×
×
  • Create New...